# SDR SWIA202158500

- Difficulty date: March 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT ATTACHED TO FRAME DD4 FS 313.56  IS CORRODED      (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON CLEAT PER CRJ 900 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKENESS IS .050 PER CRJ 900 SRM 52-11-06-001-001-A01, 100 %  MATERIAL LOSS CLEAT FOUND TO BE OUT LIMITS PER CRJ 900 SRM 52-11-04-101-001-A01.  INSTALLED NEW CLEAT PER SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  COMPLIED WITH ST 51-900-1002-SKY. LEAK CHECKED GOOD.
